# SDR CALA2015022700134

- Difficulty date: February 27, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 80,317 hours, 8,195 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

AFTER ENG START ON TAXI OUT, VISIBLE SMOKE APPEARED & STRONG OIL ODOR.  CREW REST SMOKE DETECTOR ACTIVATED.  VERIFIED APU TO BE THE SOURCE OF SMOKE & ODOR.  BOTH AIR COND PACKS, ALL COMPONENTS & PNEUMATIC DUCTS INSP, NO OIL CONTAMINATION FOUND.  UPPER & LOWER RECIRC FILTERS REPLACED.  BOTH ENG & PACKS OPERATED FOR 3 HRS, ODOR DISSIPATED GRADUALLY IAW AMM 71-00-00 & AMM 05-51-58-800-801C3.
